Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Multidimensional Distribution of the Naor–Reingold Pseudo-Random Function
HTML articles powered by AMS MathViewer

by San Ling, Igor Shparlinski and Huaxiong Wang PDF
Math. Comp. 83 (2014), 2429-2434 Request permission

Abstract:

We show that the pseudo-random number function, introduced by M. Naor and O. Reingold (FOCS, 1997), possesses one more attractive and useful property. Namely, it is proved that for almost all values of parameters it produces a uniformly distributed sequence. The proof is based on some recent bounds of character sums with exponential functions.
References
Similar Articles
Additional Information
  • San Ling
  • Affiliation: Division of Mathematical Sciences, School of Physical & Mathematical Sciences, Nanyang Technological University, Singapore 637371, Singapore
  • Email: lingsan@ntu.edu.sg
  • Igor Shparlinski
  • Affiliation: Department of Computing, Macquarie University, Sydney NSW 2109, Australia
  • MR Author ID: 192194
  • Email: igor.shparlinski@mq.edu.au
  • Huaxiong Wang
  • Affiliation: Division of Mathematical Sciences, School of Physical & Mathematical Sciences, Nanyang Technological University, Singapore 637371, Singapore
  • Email: hxwang@ntu.edu.sg
  • Received by editor(s): July 28, 2012
  • Received by editor(s) in revised form: December 17, 2012
  • Published electronically: January 17, 2014
  • Additional Notes: During the preparation of this paper, the authors were supported by NRF Grant CRP2-2007-03 (Singapore).
    The second author was supported in part by ARC Grant DP1092835 (Australia).
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 83 (2014), 2429-2434
  • MSC (2010): Primary 11K45, 11T23, 65C10, 94A60
  • DOI: https://doi.org/10.1090/S0025-5718-2014-02794-4
  • MathSciNet review: 3223338